Journal of Function Spaces

Journal of Function Spaces / 2006 / Article

Open Access

Volume 4 |Article ID 921520 |

Azzeddine El Baraka, "Littlewood-Paley characterization for Campanato spaces", Journal of Function Spaces, vol. 4, Article ID 921520, 28 pages, 2006.

Littlewood-Paley characterization for Campanato spaces

Academic Editor: Hans Triebel
Received01 Jul 2005


The Littlewood-Paley characterization for the local approximation Campanato spaces Lpα is well known in the cases α0 and α=np. We give in this paper a characterization of such a type for L2α spaces (and for Morrey-Campanato spaces L2,λ) for any αn2. These spaces contain as spacial cases the well known spaces BMO of John and Nirenberg and its local version bmo.

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.